# SDR UIEA2014022400080

- Difficulty date: February 24, 2014
- Submitted: February 24, 2014
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 59,792 hours, 8,974 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 1U111937
- Part serial: 3695
- Condition: Malfunctioned
- Location: Rt Blg Door
- Part time: 22,688 hours, 3,630 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: O

## Discrepancy

AT FL320 SPEED .834 EICAS MESSAGE, GEAR DOOR, & RUMBLE WAS FELT.  QRH 14.16 COMPLIED WITH.  GEAR HANDLE PLACED IN UP POSITION.  RT BODY GEAR DOOR ACTUATOR REPLACED IAW AMM 32-33-27-404-006.
